MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2013/634174

Медицинская библиотека · Case reports in emergency medicine · 2013

Acute liver failure associated with levetiracetam and lacosamide combination treatment for unspecified epileptic disorder.

Gutiérrez-Grobe Ylse, Bahena-Gonzalez Jose Antonio, Herrera-Gomar Magali, Mendoza-Diaz Pedro, García-López Sandra, González-Chon Octavio

СтатьяПеревод в очереди

Аннотация

Background and Aim. Levetiracetam is a second-generation antiepileptic drug. It is approved as an adjunctive treatment of partial onset seizures with or without secondary generalization. It is considered safe with less than 1% of patients with transient elevations of liver enzymes. Methods. We report a case of acute liver failure secondary to Levetiracetam in combination with Lacosamide documented with a liver biopsy. Results. Liver biopsy demonstrated acute liver injury with a predominant submassive necrosis pattern and features of a drug-induced hepatitis. Conclusions. This is the first published case of acute liver failure due to antiepileptic therapy with Levetiracetam in combination with Lacosamide.

Для цитирования: Gutiérrez-Grobe Ylse, Bahena-Gonzalez Jose Antonio, Herrera-Gomar Magali, Mendoza-Diaz Pedro, García-López Sandra, González-Chon Octavio. Acute liver failure associated with levetiracetam and lacosamide combination treatment for unspecified epileptic disorder.. Case reports in emergency medicine. 2013. DOI: 10.1155/2013/634174.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.